MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s40800-019-0096-5

Медицинская библиотека · Drug safety - case reports · 2019

Acute Exacerbation of Fever Following Administration of Tropicamide and Phenylephrine Ophthalmic Solution: A Case Report.

Haba Yuichiro, Shiga Takayoshi, Naito Toshio

СтатьяПеревод в очереди

Аннотация

A 24-year-old woman with atopic dermatitis and persistent fever (axillary temperature of 37-38 °C for 6 months) received combination ophthalmic drops containing tropicamide and phenylephrine (Mydrin®-P), which exacerbated her fever within 15 min after instillation. Her axillary fever reached 40.1 °C but resolved the following day. No new dermatological symptoms developed. Although the patient's fever may have been caused by either tropicamide or phenylephrine, neither of which have been reported to induce fever in topical formulations, atopic dermatitis and tropicamide's inhibitory effect on perspiration under hot and humid conditions may have been the more probable cause. While drug-induced fever has been reported for other ophthalmic anticholinergic agents, this is the first reported case of possible fever exacerbation by an ophthalmic formulation of tropicamide, if the causative agent is assumed to be tropicamide.

Для цитирования: Haba Yuichiro, Shiga Takayoshi, Naito Toshio. Acute Exacerbation of Fever Following Administration of Tropicamide and Phenylephrine Ophthalmic Solution: A Case Report.. Drug safety - case reports. 2019. DOI: 10.1007/s40800-019-0096-5.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.